# SDR SWIA972071

- Difficulty date: October 27, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N1105G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120105
- Aircraft time: 28,248 hours, 34,305 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

OUTBOARD FLAPS STUCK IN FLAPS 25 POSITION WITH ALL OTHER FLAPS IN THE UP POSITION.  REPLACED FLAP COMPUTER IAW EMB120 MM 27-50-06.  ALSO, REPLACED ANNUNCIATOR PANEL IAW 27-50-04.  OPS CHECK GOOD.  P/N FLAP COMP:  307-500-101, S/N ON:  0156, P/N ANNUN PANEL:  347100-1001, S/N ON:  0190.
